# SDR SWAA2022021614406

- Difficulty date: May 2, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 42,008 hours, 24,720 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** BS460 RBL65 WL198 FCD CUTOUT UPPER MAIN SILL WEB HAS CORROSION. / REMOVED DAMAGE ON FWD CARGO BAY UPPER MAIN SILL WEB BS 460 RBL 65 W/L 198. REPAIRED PER ATS ER 18-02648 REV IR AND SWA EA 1-753-32772 REV IR
